# SDR JGVR20201215001

- Difficulty date: December 15, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 12,953 hours, 8,619 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREA ON THE VERTICAL STABILIZER AFT SPAR, LT SPAR STIFFENER.  PERFORMED NDT AND REPORTED RESULTS FOR REPAIR DISPOSITION.  REPLACED BLENDED STIFFER WITH NEW TEXTRON P/N 6931012-36.
